Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11293
Title: On the best rank-1 approximation to higher-order symmetric tensors
Authors: Ni, G
Wang, Y
Keywords: Even-order tensors
Rank-1 tensors
Symmetric tensors
Issue Date: 2007
Publisher: Pergamon Press
Source: Mathematical and computer modelling, 2007, v. 46, no. 9-10, p. 1345-1352 How to cite?
Journal: Mathematical and computer modelling 
Abstract: In this paper, we consider the best rank-1 approximation to higher-order symmetric tensors in the least-squares sense, and show that the best rank-1 approximation of a symmetric tensor with even order m can be determined by m / 2 unit spheres and a best symmetric rank-1 approximation of a symmetric tensor with order 4 and dimension 2 is also its best rank-1 approximation.
URI: http://hdl.handle.net/10397/11293
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2007.01.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

19
Last Week
0
Last month
0
Citations as of Aug 24, 2017

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Aug 24, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.